Unusual shrinking/squeezing feeling in the testes

I was diagnosed with DLE 4 years ago, it's caused scarring on my cheeks and nose and behind and inside my ears. I was biopsied and told I didn't have SLE, just the Discoid. 3 years ago I had a paralysis in both my arms that lasted 6 months, no blood test, but I was told it had nothing to do with Lupus and was referred to a Neurologist who said it could be an RSI or a Palsy. Recently I've had chronic chest pains that have lasted 6 months. I've had X-Ray and ECG and they both came back normal. The chest pains are starting to fade, but now I've had a really unusual manifestation,,, my testes feel like they are being squeezed constantly. It's a similar sensation to what I had in my chest and arms. Not really painful,, numb, tingly, pins & needles like, but mostly it feels like a long drawn out throb. Like putting pressure on a bruise. I've been taking 6 Ibuprofen a day for a while now, but I recently stopped as I've got swelling in my submandibular glands and a cold sore has turned up on my lip. Should I get back on the Ibuprofen? The testicular pain has lasted 3-4 days now. I'll give it another few of days and then get an appointment with my GP. I'd like to speak to a Rheumatologist, but I havent seen the same Doctor twice yet in all this time and each time I see one I just get told it's not Lupus and I've just to go buy some more Ibuprofen and deal with it. Sometimes my urine is really dark and foamy, I've tested it myself with strips I bought on the internet and the SG was 1.030 but it only read trace for Proteins. My stools are really heavy too, and they don't seem to flush away. Should I push the issue and try and get some tests done? Last time I went to my GP I asked for details from my biopsy that confirmed I had DLE. He said my files were in the basement and he'd dig them out and give me a call, but I haven't heard from him and that was a month ago.

5 Replies

oldestnewest
  • What other medication are you on? Some drugs have side effects that could manifest themselves later on due to continuous use. On the other hand it may be something unrelated, so definitely go to the GP and insist on being seen by some kind a specialist. Taking ibuprofen won't resolve it, you need to know the cause of the symptom first, then apply the right treatment.

  • Hi,

    Thanks, I won't bother with the Ibuprofen again then, my chest is mostly ok now, it only comes on lightly for short periods, usually only once or twice a day, I'm sure It's going away now. Plus it's not the time of year for supressing the immune system! Hence the swollen glands, I think I've got something from my niece that she got from nursery, my brother and sister were really bad from it, throwing up all over the place. I seem to be riding it out though, I'm lucky in that I hardly ever get ill. I haven't taken any other medication, so I guess I'll just have to bite the bullet and get my testicles out for a stranger! Could it be some type of bug? It can't be sexually transmitted,,, not unless it has been laying dormant for a long time!

  • No bug, I was thinking more around hernia but I don't want to alarm you unnecessarily, see that GP and don't leave his room until he has sent you to be seen. I take it you haven't pulled any muscle in your groin or something like that?

  • Well that's the thing, I haven't done anything that could have damaged me in that way, and for the past few weeks now I've noticed they were smaller than usual but I just thought it was the cold although they were sometimes slightly tingly. When I take a shower they go back to normal. Plus there's no pain in any other areas. Just the tingly throbbing inside the testes, but outside the body. If it could be a Hernia then should I call the GP now and try and get an appointment for tomorrow?

  • Yes, get going!

You may also like...